# SDR BDHA9500015

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Resistor
- Part number: 8972053
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MSP - FLT 475 - ON TAKEOFF, CREW NOTED FLUCTUATING EGT ON THE RIGHT ENGINE.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO HANGAR.  MAINTENANCE REPLACED THE EGT COMPENSATING RESISTOR AND BOTH CANNON PLUGS TO THE COMP RESISTOR.  OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
